This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Delirium With Manic Symptoms Induced by Diet Pills

Sushil Bagri and Giridhar Reddy

Published: February 15, 1998

Article Abstract

Sir: We report on a patient with chronic depression controlled by antidepressant medication who developed delirium with manic symptoms after being started on diet pills containing a combination of fenfluramine and phentermine.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 59

Quick Links: Psychopharmacology

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Young-Adult Social Outcomes of Attention-Deficit/Hyperactivity Disorder

ADHD that persisted into young-adulthood was associated with poorer outcomes in terms of education, employment, and emotional...

Read More...